# SDR DALA2015050803147

- Difficulty date: May 3, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 58,355 hours, 19,924 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, OTBD FLAP SCREW HAS PITTING AT ATTACH AREA.  NR 3 SCREW. REPLACED NR 3 FLAP BALLSCREW.  INSTALLED ON AMDS CARD 2751-2538.  LP1937564.
